MathSciNet Relay Station
MathSciNet bibliographic data
MR431061 53C50
Cheng, Shiu Yuen; Yau, Shing Tung Maximal space-like hypersurfaces in the Lorentz-Minkowski spaces. Ann. of Math. (2) 104 (1976), no. 3, 407–419.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement